# SDR IPXA2014022882086

- Difficulty date: February 20, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 51,953 hours, 8,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, LT INBD FLAP LOWER SKIN CHAFE DAMAGE.  SKINNED LT INBD FLAP OTBD WEDGE LOWER SURFACE BETWEEN XIFH 237-276 IAW SRM 57-50-01, REPAIR 1, FIG 201.
